Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 50, NWS Dodge City, KS

April 29, 20224 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 29, 2022, 5:39 PM CDT for 4 counties in Kansas. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2022, 5:39 PM CDT (22:39 UTC)
Expired
Apr 29, 2022, 6:30 PM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 121 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:45 PM CDTTSTM WND GST 601 S Wakeeney, KSMESONET STATION K5WKY 1 SSW WAKEENEY.
Apr 29, 5:46 PM CDTTSTM WND GST 544 Wnw Ogallah, KSMESONET STATION UP852 3.7 W OGALLAH (UPR).
Apr 29, 5:57 PM CDTTSTM WND GST 591 E Yocemento, KSMESONET STATION UP856 0.8 E YOCEMENTO (UPR).
Apr 29, 6:06 PM CDTTSTM WND GST 54Hays, KSAWOS STATION KHYS HAYS REGIONAL AIRPORT AWOS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2022-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2022-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2534 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS53 KDDC 292239
SVRDDC
KSC051-135-165-195-292330-
/O.NEW.KDDC.SV.W.0050.220429T2239Z-220429T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
539 PM CDT Fri Apr 29 2022

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ness County in west central Kansas...
  Trego County in west central Kansas...
  Northwestern Rush County in central Kansas...
  Ellis County in central Kansas...

* Until 630 PM CDT.

* At 539 PM CDT, severe thunderstorms were located along a line
  extending from Collyer to near Trego Center to McCracken, moving
  northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Ogallah around 545 PM CDT.
  Wakeeney and Riga around 550 PM CDT.
  Ellis and Liebenthal around 555 PM CDT.

Other locations in the path of these severe thunderstorms include
Schoenchen, Antonino, Munjor, Toulon, Victoria and Walker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 9904 3851 9967 3869 10010 3873 10016
      3913 10015 3913 9904
TIME...MOT...LOC 2239Z 238DEG 44KT 3903 10010 3891 9980 3857 9957 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
2 follow-up statements
171 
WWUS53 KDDC 292311
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
611 PM CDT Fri Apr 29 2022

KSC135-165-292321-
/O.CAN.KDDC.SV.W.0050.000000T0000Z-220429T2330Z/
Ness KS-Rush KS-
611 PM CDT Fri Apr 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NESS AND
NORTHWESTERN RUSH COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3875 9904 3870 9918 3870 10011 3873 10016
      3913 10015 3913 9904
TIME...MOT...LOC 2311Z 238DEG 44KT 3923 9968 3911 9938 3877 9915 

$$

KSC051-195-292330-
/O.CON.KDDC.SV.W.0050.000000T0000Z-220429T2330Z/
Trego KS-Ellis KS-
611 PM CDT Fri Apr 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR TREGO AND ELLIS COUNTIES...

At 611 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Palco to 8 miles south of Zurich to
near Pfeifer, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Victoria and Walker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 9904 3870 9918 3870 10011 3873 10016
      3913 10015 3913 9904
TIME...MOT...LOC 2311Z 238DEG 44KT 3923 9968 3911 9938 3877 9915 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
579 
WWUS53 KDDC 292329
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
629 PM CDT Fri Apr 29 2022

KSC051-195-292338-
/O.EXP.KDDC.SV.W.0050.000000T0000Z-220429T2330Z/
Trego KS-Ellis KS-
629 PM CDT Fri Apr 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR TREGO AND ELLIS COUNTIES WILL
EXPIRE AT 630 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

LAT...LON 3875 9904 3870 9918 3870 10011 3873 10016
      3913 10015 3913 9904
TIME...MOT...LOC 2328Z 238DEG 44KT 3931 9951 3919 9921 3885 9898 

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:15 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 29, 2:15 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
215 PM CDT Fri Apr 29 2022

...Updated Mesoscale, Fire Weather, Long Term...

.MESOSCALE DISCUSSION...
Issued at 215 PM CDT Fri Apr 29 2022

Key Messages:

Severe thunderstorms are possible between 4 and 7 pm across parts
of central and western Kansas. Large hail to golf ball size or
larger and winds up to 70 mph are possible with the strongest
storms.

Technical discussion:

Low level moisture was wrapping around the back side of surface
low pressure into northwestern and western Kansas. This was on the
cool side of the large scale storm system with northerly surface
winds. A strong upper level disturbance was approaching from the
west, with cold air at mid and upper levels moving over the low
level moisture. So despite the relatively cool surface
temperatures,destabilization has occurred with surface based CAPE
values from 1500 to 2500 j/kg and downdraft CAPE 1000-1500. 0-6
km bulk shear values are favorable for supercells, but low level
shear was weak. Therefore, the main concerns are hail to golf ball
size or even larger and damaging winds up to 70 mph. The time
frame of possible severe storms is from 4 to 7 pm, with the
earlier times in the west around Scott City and Dighton and later
time in central Kansas along I-70 including Hays, Ness City and
vicinity.

.SHORT TERM...(This afternoon through Saturday night)
Issued at 1150 AM CDT Fri Apr 29 2022

Well defined dryline was surging into far southwest Kansas at
midday, with surface observations showing dewpoints crashing into
the teens. Primary surface cyclone was in the vicinity of Wakeeney
at midday, and is expected to be just east of Hays by 4 pm, and
near Beloit by 7 pm. This process will force extremely dry air to
sweep across SW KS through the afternoon, with pronounced
downslope compression and temperatures soaring to the 85-95 range,
hottest southeast of Dodge City. Southwest winds will steadily
increase through the afternoon, averaging 25-35 mph, with gusts of
45-50 mph increasingly likely by late afternoon. Kept winds grids
just below high wind criteria (western zones preferred US 83
corridor), and kept areas of blowing dust in the grids, especially
in the hardest hit drought areas. Winds will abruptly shift to
NWly behind the associated dry cold front, slated to be near Dodge
City around 7 pm.

We continue to expect the dryline to remain capped as it traverses
the DDC CWA through this afternoon, and 12z NAM continues to take
the dryline passage cleanly through all zones before there is any
chance of convection breaching inhibition along the boundary.
CAMs are trending toward tornadic supercell production, but high
confidence this will be east of the DDC CWA. The only window of
convective opportunity will be Ellis county/I-70 vicinity, where
12z NAM maintains continuity forecasting thunderstorms around 6-7
pm. This is a very limited area of our CWA at risk, but high end
wind/hail is possible, most likely north of Hays.

All convective threat will end no later than 10 pm, with the cold
front expected to clear Barber county by that time. Much cooler,
much drier air will be ushered in by elevated northwest winds all
night. Increased the wind grids to 20-30 mph all night, in line
with MAV guidance.

Saturday will be sunny, windy, drier and noticeably cooler.
Primary vorticity maximum is scheduled to pass around sunrise
Saturday, as the closed cyclone strengthens over the Missouri
valley. Strongest winds are expected immediately after sunrise and
the onset of diurnal mixing, when gusts of 40-45 mph are
expected. Winds will gradually diminish late afternoon as the
pressure gradients relax. Models show 8-10C cooling at 850 mb
Saturday, but some of this will be compensated by NWly downslope
in a very dry NWly downslope regime. Sky grids are zero by
afternoon with temperatures in the lower 70s.

.LONG TERM...(Sunday through Friday)
Issued at 215 PM CDT Fri Apr 29 2022

Not just one, but two, welcome opportunties for rainfall are
evident in the long term: Sunday night/early Monday, and late
Wednesday/early Thursday. These two progressive shortwaves will
keep the hope of meaningful drought relief alive.

Next shortwave trough is consistently forecast to approach from
the Great Basin daylight Sunday, with SWly midlevel flow aloft,
and SEly boundary layer flow allowing for boundary layer moisture
return. Forcing for ascent is limited daylight Sunday, and most of
this time period will remain dry. Models consistently show dynamic
forcing increasing strongly after 7 pm Sunday, and NBM pops have
increased to the likely category after midnight. Strong to severe
convection may be embedded here, but forcing looks out of sync
with the diurnal heating cycle. Closed cyclone moves swiftly into
Nebraska Monday, with a strong cold front passage Monday
afternoon.

Much cooler air will invade Monday night/early Tuesday, with
Canadian high pressure sinking south through the high plains.
Models are trending colder, well down into the 30s, sunrise
Tuesday, with a light freeze probable across northwest zones
Tuesday morning. Frost/freeze headlines may be required.

Return flow reestablishes rapidly Tuesday and Tuesday night, and
it won't take long for moisture to return. 12z ECMWF consistently
digs another strong closed cyclone into Utah on Wednesday, then
ejects it toward SW KS Wednesday night/early Thursday. Another
round of rain and thunderstorms is evident during this time frame,
and NBM pops are already as high as the likely category. As we
enter May and the climatological peak of our severe weather
season, the prospects for severe convection will easily be present
for each of these passing waves.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1050 AM CDT Fri Apr 29 2022

Strong southwest to west winds will overspread the airports this
afternoon, as a strong dryline punches into central Kansas. Winds
will average 25-35 kts, with gusts as high as 45 kts. Areas of
blowing dust will reduce visibility to MVFR at times. Expect
LBL/GCK/DDC to remain dry through this TAF cycle. There will be a
small window of thunderstorm potential near/north of HYS 00-03z
Sat, with just enough confidence to include a convective TEMPO
group in the HYS TAF. A strong cold front will arrive around 00z
Sat, with an abrupt NWly wind shift at the airports. Post frontal
NW winds will remain strong and elevated through Friday night.
After 15z Sat, northwest winds will gust to near 40 kts for a few
hours, before winds gradually relax in the afternoon. VFR/SKC is
expected Saturday.

&&

.FIRE WEATHER...
Issued at 215 PM CDT Fri Apr 29 2022

Dangerous wildfire conditions will continue to develop through
this afternoon, as very dry, very warm downslope spreads eastward
behind the dryline. Pressure gradients will tighten strongly
2-7 pm, with gusts in the 40-50 mph range. With afternoon
temperatures soaring into the 85-95 range, minimum relative
humidity will tank to the 5-10% range. This combination will allow
for dangerous erratic wildfire behavior on the remaining dry
dormant vegetation, and any ignitions will be very difficult to
control. A cold front will provide an abrupt NWly wind shift this
afternoon, important for fire management. NW winds will remain
elevated through tonight, averaging 20-30 mph. Additional NWly
gusts to near 40 mph are expected immediately after sunrise
Saturday morning. NW winds will gradually relax Saturday
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  90  43  73  39 /  10   0   0   0
GCK  84  42  72  39 /  10  10   0   0
EHA  85  44  74  42 /   0   0   0   0
LBL  90  45  74  41 /   0   0   0   0
HYS  86  48  69  40 /  30  10   0   0
P28  94  52  77  45 /  10  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CDT /7 PM MDT/ this evening for
KSZ043>045-061>066-074>081-084>090.

&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
FIRE WEATHER...Turner
MESOSCALE...Finch
Hazardous weather outlook, Apr 29, 3:38 AM CDT, 14 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Dodge City KS
338 AM CDT Fri Apr 29 2022

KSZ030-031-043>046-061>066-074>081-084>090-300845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
338 AM CDT Fri Apr 29 2022 /238 AM MDT Fri Apr 29 2022/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Tonight.

Day 1 Discussion
----------------

A red flag warning is in effect for a majority of the forecast
area this afternoon. See the latest fire weather statement for
more information.

Day 1 Hazards
-------------
* Non-thunderstorm wind: Limited risk
* Fire weather: Significant risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

A chance of thunderstorms will be possible Sunday night into
Monday morning. As of now these storms do not look to be severe.

A chance of thunderstorms will be possible during the middle part
of next week. It is too early to tell if any storms will be
severe.

Days 2-7 Hazards
----------------
* Saturday
  - Fire weather: Elevated risk

* Sunday
  - Fire weather: Elevated risk

* Monday
  - Fire weather: Elevated risk

* Tuesday
  - Excessive cold: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Wednesday
  - Excessive cold: Elevated risk
  - Non thunderstorm wind: Limited risk

* Thursday
  - Excessive cold: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage
https://weather.gov/erh/ghwo?wfo=ddc

In the hours before

Special weather statement, Apr 29, 4:15 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
415 PM CDT Fri Apr 29 2022

KSZ043-292145-
Scott KS-
415 PM CDT Fri Apr 29 2022

...A strong thunderstorm will impact portions of northern Scott
County through 445 PM CDT...

At 415 PM CDT, Doppler radar was tracking a strong thunderstorm near
Scott State Lake, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Scott State Lake around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3870 10069 3845 10069 3843 10113 3870 10113
TIME...MOT...LOC 2115Z 248DEG 24KT 3861 10094

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Apr 29, 4:43 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Dodge City KS
443 PM CDT Fri Apr 29 2022

KSZ043-044-292215-
Lane KS-Scott KS-
443 PM CDT Fri Apr 29 2022

...A strong thunderstorm will impact portions of northern Scott and
Lane Counties through 515 PM CDT...

At 442 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Healy, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Shields around 500 PM CDT.

Other locations in the path of this storm include Pendennis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3870 10025 3855 10025 3834 10052 3856 10113
      3870 10113
TIME...MOT...LOC 2142Z 245DEG 26KT 3861 10064

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Apr 29, 4:45 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Dodge City KS
445 PM CDT Fri Apr 29 2022

KSZ030-031-045-292215-
Trego KS-Ellis KS-Ness KS-
445 PM CDT Fri Apr 29 2022

...A strong thunderstorm will impact portions of northeastern Ness,
southeastern Trego and southwestern Ellis Counties through 515 PM
CDT...

At 444 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cedar Bluff, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Cedar Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3862 9968 3868 9997 3902 9982 3884 9943
TIME...MOT...LOC 2144Z 216DEG 12KT 3874 9982

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Apr 29, 4:46 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Dodge City KS
446 PM CDT Fri Apr 29 2022

KSZ044-045-063-064-292215-
Finney KS-Hodgeman KS-Lane KS-Ness KS-
446 PM CDT Fri Apr 29 2022

...A strong thunderstorm will impact portions of northeastern Finney,
southwestern Ness, northwestern Hodgeman and southeastern Lane
Counties through 515 PM CDT...

At 446 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Kalvesta, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3811 10040 3827 10044 3835 9992 3809 9991
TIME...MOT...LOC 2146Z 264DEG 33KT 3817 10034

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Apr 29, 5:13 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Dodge City KS
513 PM CDT Fri Apr 29 2022

KSZ030-031-044>046-064-065-292245-
Hodgeman KS-Rush KS-Pawnee KS-Trego KS-Lane KS-Ellis KS-Ness KS-
513 PM CDT Fri Apr 29 2022

...Strong thunderstorms will impact portions of Ness, northern
Hodgeman, Trego, northwestern Pawnee, eastern Lane, western Rush and
western Ellis Counties through 545 PM CDT...

At 512 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Quinter to near Ness City to 9 miles west
of Jetmore. Movement was northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Ness City around 515 PM CDT.
  Collyer around 520 PM CDT.
  Brownell and Voda around 525 PM CDT.
  Wakeeney, Hanston and McCracken around 530 PM CDT.

Other locations in the path of these storms include Gray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3872 9944 3812 9961 3797 10023 3826 10023
      3826 10027 3843 10028 3870 10056 3870 10015
      3913 10015 3913 9957
TIME...MOT...LOC 2212Z 241DEG 51KT 3898 10025 3851 9993 3804 10006

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SPRINGER
Local storm report, Apr 29, 5:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
537 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     3 NW VICTORIA           38.88N 99.18W
04/29/2022  M59 MPH          ELLIS              KS   MESONET

            MESONET STATION K5WKR 2 NW VICTORIA.

&&

GT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:21 PM CDTSpecial Weather StatementDDCFinney24 min
Apr 29, 2:45 PM CDTSpecial Weather StatementDDCFinney30 min
Apr 29, 3:03 PM CDTSpecial Weather StatementDDCNess27 min
Apr 29, 3:09 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman36 min
Apr 29, 3:13 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness47 min
Apr 29, 3:30 PM CDTSpecial Weather StatementDDCHodgeman30 min
Apr 29, 3:42 PM CDTSpecial Weather StatementDDCRush33 min
Apr 29, 3:48 PM CDTSpecial Weather StatementDDCKearny27 min
Apr 29, 4:11 PM CDTSpecial Weather StatementDDCTrego34 min
Apr 29, 4:13 PM CDTSpecial Weather StatementDDCRush32 min
Apr 29, 4:15 PM CDTSpecial Weather StatementDDCScott30 min
Apr 29, 4:43 PM CDTSpecial Weather StatementDDCLane, Scott32 min
Apr 29, 4:45 PM CDTSpecial Weather StatementDDCTrego30 min
Apr 29, 4:46 PM CDTSpecial Weather StatementDDCHodgeman29 min
Apr 29, 5:13 PM CDTSpecial Weather StatementDDCHodgeman, Ness, Trego32 min
Apr 29, 6:21 PM CDTHigh Wind WarningDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more99 min
Apr 29, 6:31 PM CDTSpecial Weather StatementDDCEllis, Trego29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.